# SDR AALA20070303

- Difficulty date: February 8, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CUN INFLIGHT T1688 - LEFT HYDRAULIC QUANTITY MESSAGE APPEARED FOLLOWED BY LEFT HYDRAULIC PRESSURE MESSAGE INDICATIONS.  VERIFIED LOSS OF LEFT HYDRAULIC FLUID AND PRESSURE.  USED ALTERNATE GEAR AND FLAP EXTENSION.  RETURNED TO CUN AND LANDED WITHOUT INCIDENT.  FOUND ONE HYDRAULIC LINE AT RIGHT WHEEL WELL LEAKING.  REPLACED HYDRAULIC LINE AND HYDRAULIC PRESSURE FILTER.  SERVICED LEFT HYDRAULIC SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.
